# SDR MALA954625

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 2731141001
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED THE LEFT FLAP WALKING BEAM ROLLER DOUBLER TO BE WORN NEAR LIMITS.  THEY REPLACED THE DOUBLER IAW FAIRCHILD ARP 57-20-9424.  (M)
